# SDR USAA960681

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 146N50892
- Condition: Corrosion
- Location: Bs 1640
- Part time: 36,514 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND SEVERAL CORRODED AREAS 1 INCH BY 1 INCH STATION 1640 FLOOR BEAM.  NEW CHORD SECTIONS INSTALLED, REPAIRED PER EA 58911 SRM 53-00-51 FIG 201 AND 203.  (M)
